Alert archive / Kentucky / Flash Flood Warnings in 2014
Flash Flood Warning 1, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Feb 4, 2014, 8:24 PM CST for Logan County, Warren County, Kentucky. It was in force for 3 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 4, 2014, 8:24 PM CST (02:24 UTC)
- Expired
- Feb 4, 2014, 11:45 PM CST
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Logan County, KY, Warren County, KY
The radar
The Ft Campbell radar (KHPX), 70 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 4, 8:24 PM CST | FLOOD | Bowling Green, KY | PLUM SPRINGS ROAD IS UNDER WATER IN PARTS. |
| Feb 4, 8:25 PM CST | FLOOD | Bowling Green, KY | HIGH WATER NEAR BOWLING GREEN HIGH SCHOOL. |
| Feb 4, 8:43 PM CST | FLOOD | Bowling Green, KY | THREE SPRINGS ROAD UNERWATER NEAR KOA CAMPGROUND. |
| Feb 4, 8:44 PM CST | FLOOD | Bowling Green, KY | MORGANTOWN ROAD PARTS UNDER WATER. |
| Feb 4, 8:46 PM CST | FLOOD | Russellville, KY | PORIONS OF HIGHWAY 100 BETWEEN RUSSELVILLE AND FRANKLIN UNDER WATER. |
| Feb 4, 8:47 PM CST | FLOOD | 5 Se Hadley, KY | BROADCAST MEDIA REPORT OF KY 622 UNDER WATER ALONG PORTIONS OF KY 622 NEAR PLANO |
| Feb 4, 8:50 PM CST | FLOOD | Bowling Green, KY | HWY 185 AND ANNA SANDHILL ROAD HIGH WATER REPORTED. |
| Feb 4, 9:14 PM CST | FLOOD | Rockfield, KY | BLUE LEVEL AT PROVIDANCE ROAD IMPASSABLE TO TO HIGH WATER. |
| Feb 4, 9:38 PM CST | FLOOD | Bowling Green, KY | JACKSON BRIDGE ROAD CLOSED DUE TO HIGH WATER. |
| Feb 4, 9:51 PM CST | FLOOD | Bowling Green, KY | WESTON STREET AND ROCKINGHAM AVE BLOCKED OFF BECAUSE OF HIGH WATER. |
| Feb 4, 10:01 PM CST | FLOOD | Bowling Green, KY | FOLLOWING ROADS HAVE HIGH WATER IN SPOTS... MEMPHIS JUNCTION...400-600 BLK PLANO ROAD...LOUISVILLE ROAD MIZPA...10000 SMITHS GROVE SCOTTSVILLE ROAD...WALNUT CREEK DRIVE...RICHPOND AARON ROAD...LITTLE KNOB ROAD...UPPER DIXIE HWY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 448 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 899 m²/s²
- 0-3 km storm-relative helicity
- 1023 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
546
WGUS53 KLMK 050224
FFWLMK
KYC141-227-050545-
/O.NEW.KLMK.FF.W.0001.140205T0224Z-140205T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
824 PM CST TUE FEB 4 2014
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LOGAN COUNTY IN SOUTH CENTRAL KENTUCKY...
WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
THIS INCLUDES THE CITY OF BOWLING GREEN...
* UNTIL 1145 PM CST
* AT 812 PM CST...MODERATE RAINFALL CONTINUES TO FALL ACROSS BOTH
WARREN AND LOGAN COUNTY. LOCAL EMERGENCY MANAGEMENT AND LAW
ENFORCEMENT OFFICIALS REPORTED THE LOW LYING FLOODING IS BEGINNING
TO ESCALATE TO A WIDE SCALE FLASH FLOOD EVENT. THE KENTUCKY
MESONET REPORTS OVER 2 INCHES OF RAIN IN THE LAST 3 HOURS AND
ANOTHER 1 INCH IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...GREENWOOD...BOWLING GREEN...
RUSSELLVILLE...AUBURN...
IN ADDITION...WARREN COUNTY REGIONAL AIRPORT...THREE FORKS AND
BEECHLAND ARE INCLUDED IN THIS FLASH FLOOD WARNING.
FLASH FLOOD PRONE AREAS IN THIS WARNING...
BELCHER CREEK OVERFLOWS ONTO HADLEY COHRON ROAD.
WOLF LICK CREEK OVERFLOWS ONTO HIGHWAY 107 NEAR JERICO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3707 8705 3706 8686 3700 8668 3718 8662
3719 8650 3715 8646 3717 8640 3708 8628
3710 8622 3706 8611 3694 8617 3690 8627
3687 8626 3678 8641 3681 8640 3683 8658
3689 8665 3675 8674 3665 8677 3665 8707
$$
JDG1 follow-up statement
446
WGUS73 KLMK 050346
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
946 PM CST TUE FEB 4 2014
KYC141-227-050545-
/O.CON.KLMK.FF.W.0001.000000T0000Z-140205T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOGAN KY-WARREN KY-
946 PM CST TUE FEB 4 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CST FOR
WARREN AND LOGAN COUNTIES...
AT 945 PM CST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SEVERAL
AREAS OF FLASH FLOODING AND WATER RESCUES ACROSS THE WARNED AREA.
LIGHT TO MODERATE RAIN WILL CONTINUE THROUGH 11 PM.
* LOCATIONS IMPACTED INCLUDE...
GREENWOOD...
BOWLING GREEN...
RUSSELLVILLE...
IN ADDITION...WARREN COUNTY REGIONAL AIRPORT IS INCLUDED IN THIS
FLASH FLOOD WARNING.
FLASH FLOOD PRONE AREAS IN THIS WARNING...
BELCHER CREEK OVERFLOWS ONTO HADLEY COHRON ROAD.
WOLF LICK CREEK OVERFLOWS ONTO HIGHWAY 107 NEAR JERICO.
HIGHWAY 185 AND ANNA SANDHILL ROAD HAVE HIGH WATER OVER THE ROAD.
KENTUCKY 622 NEAR PLANO HAS HIGH WATER...HIGHWAY 100 BETWEEN
RUSSELLVILLE AND FRANKLIN HAS SEVERAL SPOTS OF HIGH WATER. IN
BOWLING GREEN...THREE SPRINGS ROAD IS UNDER WATER NEAR THE KOA
CAMPGROUND HAS HIGH WATER...MORGANTOWN ROAD HAS PARTS UNDER
WATER...HIGH WATER NEAR BOWLING GREEN HIGH SCHOOL. JACKSON BRIDGE
ROAD IS CLOSED IN BOWLING GREEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS.
&&
LAT...LON 3707 8705 3706 8686 3700 8668 3718 8662
3719 8650 3715 8646 3717 8640 3708 8628
3710 8622 3706 8611 3694 8617 3690 8627
3687 8626 3678 8641 3681 8640 3683 8658
3689 8665 3675 8674 3665 8677 3665 8707
$$
JDGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Feb 4, 6:01 PM CST, 2 hours 23 minutes earlier.
Area forecast discussion, Feb 4, 6:01 PM CST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
701 PM EST Tue Feb 4 2014
...Forecast Update...
Issued at 700 PM EST Tue Feb 4 2014
Updated the forecast to include another few tiers of counties over
south central KY in the Advisory. Temps are hovering around or just
below freezing in these areas longer than previously anticipated and
will remain that way for at least the next 2-3 hrs or so.
Slightly lowered snowfall amounts for southern Indiana north of the
Jasper, IN to Madison, IN line. This area transitioned over to
sleet and freezing rain quicker than previously thought so think
they may get in on the more significant ice accums around a quarter
of an inch.
One thing to note about freezing rain this evening was that a
moderate axis of rain was falling mainly west of I-65 as of 645 pm
EST. In this heavier axis, ice accretions will be not as efficient
as in lighter rain areas on either side of the axis. Bigger rain
drops and heavier rainfall rates tend to negate the freezing factor
despite sfc temps below freezing. So as this axis of heavier rain
moves east over the area through the evening hours, expect
conditions to improve some for a time. However, expect icing to
continue in light freezing rain on either side of the moderate rain
axis.
Will be evaluating ice/snow amounts through the evening and making
some tweaks.
.SHORT TERM (Through Tonight)...
Issued at 405 PM EST Tue Feb 4 2014
Precip shield is spreading into the Ohio Valley, with mostly snow
over southern Indiana, and sleet mixed with freezing rain or rain as
it expands into central Kentucky. Forecast confidence in the model
temps aloft is much higher than our confidence in the surface
temperatures, which have been especially problematic in the warned
area due to snowpack and dry air.
Precip shield should cover most if not all of the area by early
evening, with the heaviest precip coming between 00-08Z. Expect a
quick shot of sleet, possibly heavy and even accompanied by thunder,
as the precip moves in. Precip type will be the main issue during
this period. After 06-08Z a sharp dry slot will cut in from the
west, robbing most of the deep moisture that would provide any
steady precip or ice crystals. Therefore would look for precip to
taper off to freezing drizzle for the remainder of the night.
Southern Indiana:
Temps aloft are cool enough to keep it all snow from Jasper over to
Salem, while it will be mostly snow before sleet/freezing rain cuts
into the amounts later in the evening. This northern tier will see
3-6 inches in Dubois and Orange Counties, tapering down to 2-5
inches near Madison, IN.
Our Indiana counties bordering the Ohio River will see a true mixed
bag, with anything from a half inch of snow/sleet in Jeffersonville
to nearly 2 inches near Tell City, and ice accumulations up to a
quarter inch.
North-central Kentucky:
Will stick with our current forecast of up to a quarter inch of ice
accumulation, as temperatures remain cool enough north of the
Western Kentucky and Bluegrass Parkways to support freezing rain for
much of the evening. QPF is fairly substantial, but ice
accumulations will be mitigated by temperatures holding just barely
below freezing, as well as precip rates that are too intense for
efficient ice accretion. May not technically meet warning criteria,
but with impacts still expected, any downgrade wouldn't be prudent
at this juncture.
QPF over an inch in the Bluegrass could produce some localized
flooding problems, given that there is over a half inch of precip
locked up in the snowpack. Will mention this in the Hazardous
Weather Outlook.
South-central Kentucky:
Will be just warm enough through the event to keep it a soaking cold
rain south of the Parkways. QPF will approach an inch and a half
near Lake Cumberland, and could result in localized flooding
problems.
.LONG TERM (Wednesday through Tuesday)...
Issued at 300 PM EST Tue Feb 4 2014
Wednesday...
By Wednesday morning, the surface low pressure system responsible
for tonight's mixed precipitation north of the Ohio will have moved
over southern Ohio. Accumulating precipitation will end well before
dawn as dry air at mid levels is expected to wrap around the base of
a weakening 500mb trough over Lake Michigan. With ample shallow
moisture still available however, some freezing drizzle or snow flurries
are still possible along and north of Interstate 64.
As this low pulls away, sprawling high pressure centered over
Montana will begin to build across Missouri and Illinois. Winds will
become blustery by noon Wednesday and increase to 10 to 15 mph with
a few higher gusts. Lapse rates will steepen Wednesday afternoon,
which may support frequent snow flurries or even some brief snow
showers, especially across southern Indiana and the Bluegrass
Region. Temperatures Wednesday won't rise at all and may even fall a
degree or two towards 30 by late afternoon. Skies will likely stay
cloudy through Thursday morning. Colder air will filter in all day
Wednesday and thus expect lows by early Thursday in the teens.
Thursday through Friday...
This period will be dominated by arctic surface high pressure, which
will initially lie over Missouri, but will build eastwards right
over the Commonwealth through Friday afternoon. This period will
stay cold, with high Thursdays struggling to reach 20 across
southern Indiana, and maybe reaching the mid 20s near Tennessee. A
cold morning is anticipated early Friday. With some potential for
mostly clear skies and light winds, a good radiational cooling setup
may allow early Friday temperatures to fall into the single digits
across our north.
Late Friday through late Sunday...
Recent guidance has actually become less in agreement for this time
period with the two main extended models, the ECMWF and the GFS,
showing large differences as early as Friday. Differences begin with
both models' handling of a sharp 500mb shortwave diving south across
the Pacific Northwest. The ECMWF show phasing between this shortwave
and a northern stream trough in Canada, with a broad trough then
moving east towards the Ohio Valley by Sunday. The newest GFS shows
a different solution with this system, weakening it and moving it
across the Great Lakes early Sunday.
For the Lower Ohio Valley, an initial weak flat disturbance will
quickly scoot across southern Indiana early Saturday. Temperatures
are cold enough to support snow, but questions arise over whether
enough moisture is available to support any accumulations.
Forecasting the exact location of what will likely be a thin strip
of light snow will be challenging as well. Weak troughing will
continue over the Lower Ohio Valley Sunday, with the ECMWF showing
the potential development of a storm system across the southern
Appalachians or the southeastern states. The Commonwealth will lie
on the northwestern edge of any precipitation envelope (If it even
develops). Will continue with a chance of snow Sunday in a low
confidence forecast.
Monday and Tuesday...
High pressure will build south across the Missouri Valley late
Sunday in the wake of any potential storm that may develop off the
east coast. Cold temperatures, potentially quite cold, are likely
early next week. Expect some partial clearing late Sunday with highs
Monday only in the lower 20s, modifying into the low 30s Tuesday.
&&
.AVIATION (00Z TAF Update)...
Updated at 620 PM EST Tue Feb 4 2014
Latest AMDAR soundings showing warmer air is filtering in quickly
behind gusty southwest winds above around 4 kft. With surface
temperatures at KSDF and KLEX forecast to stay at or below freezing,
have prolonged the period of freezing rain in this set of TAFs.
Stayed IFR for vsby with that rain to 04Z at SDF and later at LEX,
based on high-res models for when the back edge of the heavier
precip will cross those sites. Still think there will be some
freezing drizzle behind the rain with IFR/LIFR cigs remaining
through the morning hours. Winds will switch around to northwesterly
as the surface low bringing all of this precipitation heads east of
our area. Should see this transition first at KBWG just after
midnight and an hour or two later at KSDF/KLEX. Cigs will be slow to
improve Wednesday at each of the sites, as moisture will be slow to
scour out.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...WINTER STORM WARNING until 7 AM EST /6 AM CST/ Wednesday FOR
KYZ023>026-028>043-045.
WINTER WEATHER ADVISORY until 7 AM EST /6 AM CST/ Wednesday FOR
KYZ027-046>049-053>057-061>067-070>072.
IN...WINTER STORM WARNING until 7 AM EST /6 AM CST/ Wednesday FOR
INZ076>079-083-084-089>092.
&&
Update.........AMS
Short Term.....RAS
Long Term......JSD
Aviation.......RJSHazardous weather outlook, Feb 4, 6:43 PM CST, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 743 PM EST TUE FEB 4 2014 INZ076>079-083-084-089>092-KYZ023>026-028>043-045-060045- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY- TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY- NELSON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE... SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN 743 PM EST TUE FEB 4 2014 /643 PM CST TUE FEB 4 2014/ ...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST /6 AM CST/ WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. WINTRY PRECIPITATION IS EXPECTED TO CONTINUE TONIGHT...WITH THE HEAVIEST PRECIPITATION FALLING THIS EVENING. SIGNIFICANT SNOW AND ICE ACCUMULATIONS ARE EXPECTED OVER SOUTHERN INDIANA WITH PRIMARILY SIGNIFICANT ICE ACCUMULATIONS OVER NORTH CENTRAL KENTUCKY. PRECIPITATION WILL TAPER OFF TO FREEZING DRIZZLE AFTER MIDNIGHT. HAZARDOUS TRAVEL CONDITIONS WILL CONTINUE TONIGHT. HEAVY PRECIPITATION RATES ACROSS THE BLUEGRASS REGION...ALONG WITH ANY MELTING SNOW COVER...COULD LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANOTHER ROUND OF WINTRY PRECIPITATION MAY AFFECT THE OUTLOOK AREA THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT WINTER WEATHER TO THE NATIONAL WEATHER SERVICE. FACEBOOK AND TWITTER ARE GREAT WAYS TO CONTACT US. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ027-046>049-053>057-061>067-070>072-060045- GRAYSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY- MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY- HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY- SIMPSON KY- INCLUDING THE CITIES OF...LEITCHFIELD...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN 743 PM EST TUE FEB 4 2014 /643 PM CST TUE FEB 4 2014/ ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST /6 AM CST/ WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. FREEZING RAIN AND SLEET WILL PRODUCE MINOR ICE ACCUMULATIONS THIS EVENING...BEFORE TEMPERATURES RISE ABOVE FREEZING LATE THIS EVENING OR DURING THE EARLY MORNING HOURS. THESE ICE ACCUMULATIONS HAVE LEAD TO HAZARDOUS TRAVEL CONDITIONS TONIGHT. HEAVY PRECIPITATION RATES COULD LEAD TO LOCALIZED FLOODING TONIGHT AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANOTHER ROUND OF WINTRY PRECIPITATION MAY AFFECT THE OUTLOOK AREA THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT WINTER WEATHER TO THE NATIONAL WEATHER SERVICE. FACEBOOK AND TWITTER ARE GREAT WAYS TO CONTACT US. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ073>078-081-082-060045- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 643 PM CST TUE FEB 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. WIDESPREAD SOAKING RAINS TONIGHT COULD RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANOTHER ROUND OF WINTRY PRECIPITATION MAY AFFECT THE OUTLOOK AREA THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT WINTER WEATHER TO THE NATIONAL WEATHER SERVICE. FACEBOOK AND TWITTER ARE GREAT WAYS TO CONTACT US. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. RAS/JSD
In the hours before
Local storm report, Feb 4, 7:59 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
859 PM EST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM FREEZING RAIN GARFIELD 37.78N 86.35W
02/04/2014 E0.28 INCH BRECKINRIDGE KY PUBLIC
&&
EVENT NUMBER LMK1400157
SZAPPANOSLocal storm report, Feb 4, 8:02 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
902 PM EST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM FREEZING RAIN LEXINGTON 38.04N 84.46W
02/04/2014 M0.28 INCH FAYETTE KY ASOS
&&
EVENT NUMBER LMK1400158
SZAPPANOSLocal storm report, Feb 4, 8:06 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
906 PM EST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM FREEZING RAIN BRISTOW 38.13N 86.72W
02/04/2014 M0.20 INCH PERRY IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1400160
SZAPPANOSLocal storm report, Feb 4, 8:07 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
907 PM EST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM FREEZING RAIN BARDSTOWN 37.81N 85.46W
02/04/2014 E0.20 INCH NELSON KY PUBLIC
&&
EVENT NUMBER LMK1400161
SZAPPANOSLocal storm report, Feb 4, 8:22 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
922 PM EST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM FLOOD BOWLING GREEN 36.97N 86.44W
02/04/2014 WARREN KY EMERGENCY MNGR
OLS SCOTTSVILLE ROAD AT CUMBERLAND TRACE SOUTH LANE
UNDER WATER.
&&
EVENT NUMBER LMK1400162
SZAPPANOSLocal storm report, Feb 4, 8:23 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
923 PM EST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM FREEZING RAIN SHELBYVILLE 38.22N 85.23W
02/04/2014 E0.25 INCH SHELBY KY PUBLIC
&&
EVENT NUMBER LMK1400163
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 6:11 PM CST | Areal Flood Advisory | LMK | Butler, Logan, Ohio, Warren | 3 hr |
| Feb 4, 10:59 PM CST | Areal Flood Advisory | LMK | Green, Taylor | 6 hr |
| Feb 4, 11:55 PM CST | Areal Flood Advisory | LMK | Adair, Boyle, Casey, Garrard, Lincoln, Madison and 2 more | 3 hr |
| Feb 5, 5:34 AM CST | River Flood Warning | LMK | Butler, Warren | 4 days |
| Feb 5, 5:34 AM CST | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 6 days |
| Feb 5, 6:10 AM CST | River Flood Warning | LMK | Bourbon | 29 hr |
| Feb 5, 8:09 AM CST | River Flood Warning | LMK | Warren | 22 hr |
| Feb 5, 10:17 AM CST | River Flood Warning | LMK | Hardin, Nelson | 60 hr |
| Feb 5, 10:35 AM CST | River Flood Warning | LMK | Edmonson | 66 hr |
| Feb 5, 10:55 AM CST | River Flood Warning | LMK | Nicholas, Robertson | 71 hr |
Nearby
Flash Flood Warnings in Kentucky, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.